MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROMODULATION ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8784
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On (b)(6) 2018, information was received from a manufacturer representative (rep) regarding a patient receiving an unknown drug (unknown dose and concentration) via an implantable pump for chronic pain.On (b)(6) 2018, during a procedure, the collet on the connector pin was missing.It was not clear whether the collet was missing from the kit or whether it fell of when the kit was opened.They could not find the collet when they searched for it, but "it had not been near the incision when we discovered it was lost".There were no environmental, external, or patient factors that may have led or contributed to the issue.A connector from a catheter (8785) kit was used.The issue was resolved at the time of this report.The patient's status was alive - no injury.
 
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key7842320
Report Number3007566237-2018-02620
Device Sequence Number2547815
Product Code LKK
UDI-Device Identifier00643169359178
UDI-Public00643169359178
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2020
Device Model Number8784
Device Catalogue Number8784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR